... irritable and just totally not myself. I have been taking phenlezine for 6 weeks will this get better? If so, when??
4 Aug 2009
I just saw your post and was wondering what other antidepressants you may have been tried on. Phenelzine is rarely used; usually when nothing else helped control the depression. It's supposed to start working within 30 mins to an hr. after taking it and last at least 8 to 12 hours. Have you told your doctor that it doesn't seem to be working? I would hope he would try and help you find some other alternative that might help you feel better. I see lots of patients who are just dragged down by their depression and I know it's not only an assault on their minds but their bodies and emotions as well. I wish you luck in getting relief and I do hope you will stay in touch here. There are lots of great people contributing to this website. I do hope you will stay with us and at least keep ME informed how things are going. I am a great listener.
13 Jun 2011
Hi I was on Phenelzine for over 20yrs they changed my life for the better they did take several wks to show effect and obviously have to watch what you eat and drink etc but for me they were my magic pill!! I was told they not used now and was put on oxycarboxizid the change over was fine but slowly symptoms returned that tab was then hard to get so was then put on moclobemide these have not been good for me and now i am in the process of coming off and due to start Cymbalta. I hope you have as much luck as I did with phenelzine please do make sure that they are going to be available though without any problem I know I wouldnt of come off them otherwise. GOOD LUCK!!
- Phenelzine Information for Consumers
- Phenelzine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phenelzine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... while on Nardi
2 answers • 19 Jan 2012
... it never used to be . I also find it makes travelling a major hassle
2 answers • 29 Jan 2013
My son took accutane in 2014. He started to become more and more depressed while on the medication.?
... We didn't think about the medication being the cause until he started becoming suicidal. He had nearly completed the medication when we ...
1 answer • 20 Dec 2015
I'm a 23 year old male, recently having severe anxiety, depression, suicidal thoughts, and fear for no reason. I've been noticing new white ...
3 answers • 8 Feb 2016